Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 72, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 21, 2013, 5:06 AM CDT for Buffalo County, Wisconsin; Wabasha County, Minnesota. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2013, 5:06 AM CDT (10:06 UTC)
- Expired
- Jun 21, 2013, 6:00 AM CDT
- In force
- 54 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Wabasha County, MN, Buffalo County, WI
The radar
The La Crosse radar (KARX), 98 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 5:31 AM CDT | TSTM WND GST 55 | 2 S Kellogg, MN | ALSO DIME SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 8:53 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 10.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 2297 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
903
WUUS53 KARX 211006
SVRARX
MNC157-WIC011-211100-
/O.NEW.KARX.SV.W.0072.130621T1006Z-130621T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
506 AM CDT FRI JUN 21 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WABASHA COUNTY IN SOUTHEAST MINNESOTA...
BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 600 AM CDT
* AT 503 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF DURAND TO 7 MILES NORTH OF WABASHA
TO 6 MILES NORTHEAST OF MAZEPPA...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WABASHA AND MONDOVI AROUND 515 AM CDT.
MODENA AROUND 520 AM CDT.
KELLOGG AND ALMA AROUND 525 AM CDT.
BUFFALO AROUND 535 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE HAMMOND...KRUGER CAMPGROUND...
COUNTY ROADS F AND K K...THEILMAN...MILLVILLE...DUMFRIES...JARRETT...
COUNTY ROADS 18 AND 4...ZUMBRO BOTTOMS CAMPGROUND AND HIGHWAYS 37 AND
35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4437 9255 4438 9244 4446 9243 4446 9224
4444 9221 4442 9209 4458 9204 4460 9201
4460 9153 4425 9153 4421 9160 4420 9160
4422 9255 4435 9256
TIME...MOT...LOC 1006Z 302DEG 36KT 4462 9177 4446 9204
4431 9241
HAIL...<.75IN
WIND...60MPH
$$
JW3 follow-up statements
088
WWUS53 KARX 211016
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
516 AM CDT FRI JUN 21 2013
MNC157-WIC011-211100-
/O.CON.KARX.SV.W.0072.000000T0000Z-130621T1100Z/
WABASHA MN-BUFFALO WI-
516 AM CDT FRI JUN 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BUFFALO AND
WABASHA COUNTIES UNTIL 600 AM CDT...
AT 512 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MONDOVI TO 6 MILES NORTHEAST OF WABASHA TO 8 MILES
NORTHWEST OF ELGIN...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
BUFFALO AROUND 535 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE RATTLESNAKE RIDGE...LOOKOUT...
PRAAG...WEST NEWTON...WEAVER...HEROLD...MONTANA...CREAM...HIGHWAY 88
AND COUNTY O AND WAUMANDEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4437 9255 4438 9244 4446 9243 4446 9224
4444 9221 4442 9209 4458 9204 4460 9201
4460 9153 4425 9153 4421 9160 4420 9160
4422 9255 4435 9256
TIME...MOT...LOC 1016Z 302DEG 36KT 4455 9162 4441 9190
4422 9228
HAIL...<.75IN
WIND...60MPH
$$
JW036
WWUS53 KARX 211034
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
534 AM CDT FRI JUN 21 2013
MNC157-WIC011-211100-
/O.CON.KARX.SV.W.0072.000000T0000Z-130621T1100Z/
WABASHA MN-BUFFALO WI-
534 AM CDT FRI JUN 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BUFFALO AND
CENTRAL WABASHA COUNTIES UNTIL 600 AM CDT...
AT 531 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF STRUM TO 9 MILES SOUTHEAST OF
MODENA TO 6 MILES WEST OF BUFFALO...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. A 55 MPH WIND GUST WAS REPORTED 2 MILES
SOUTH OF KELLOGG AT 530 AM.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF BUFFALO AND
CENTRAL WABASHA COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...
HIGHWAY 88 AND COUNTY O...HIGHWAY 95 AND COUNTY C AND HIGHWAY 95 AND
COUNTY G.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4422 9251 4433 9242 4437 9209 4452 9194
4455 9186 4460 9153 4425 9153 4420 9160
TIME...MOT...LOC 1033Z 302DEG 36KT 4446 9142 4432 9170
4420 9196
HAIL...<.75IN
WIND...60MPH
$$
JW268
WWUS53 KARX 211044
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
544 AM CDT FRI JUN 21 2013
MNC157-WIC011-211054-
/O.CAN.KARX.SV.W.0072.000000T0000Z-130621T1100Z/
WABASHA MN-BUFFALO WI-
544 AM CDT FRI JUN 21 2013
...THE SEVERE THUNDERSTORM WARNING FOR BUFFALO AND CENTRAL WABASHA
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 4422 9251 4433 9242 4437 9209 4452 9194
4455 9186 4460 9153 4425 9153 4420 9160
TIME...MOT...LOC 1044Z 302DEG 36KT 4440 9129 4426 9157
4414 9183
$$
JWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:14 AM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jun 21, 2:14 AM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 214 AM CDT FRI JUN 21 2013 .SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT) ISSUED AT 214 AM CDT FRI JUN 21 2013 AS SOUTHWEST UPPER FLOW CONTINUES TO ADVECT WARM AIR AND MOISTURE INTO UPPER MIDWEST...FORECAST CHALLENGE REMAINS TIMING MESOSCALE CONVECTIVE COMPLEXES. SEEMS LIKE A DIFFICULT TASK AT TIMES ONLY A FEW HOURS OUT. UPPER LOW CONTINUES TO SPIN OVER NORTHWEST U.S. WITH LARGE WESTERN CONUS TROUGH. STEADY LOW LEVEL JET EARLY THIS MORNING AROUND 45 KTS IS FUELING LARGE CONVECTIVE SYSTEM OVER CENTRAL MINNESOTA. CELLS STARTED OVERNIGHT A BIT MORE DISCRETELY BUT AS COLD POOL HAS BEEN DEVELOPING...MORE OF A LINEAR STRUCTURE UNFOLDING WHICH MAY CONTINUE BUILDING SOUTHEAST ALONG WELL DEFINED WARM FRONT OR BOUNDARY INTO AREA BEFORE DAYBREAK. LOWER MIXED LAYER CAPE VALUES AND LOWER SHEAR WOULD SUGGEST SYSTEM COULD WEAKEN AS IT APPROACHES WISCONSIN BUT WILL HAVE TO MONITOR THIS...WHICH COULD INCLUDE A FEW WARNINGS. HAVE ALSO BEEN TRACKING BAND OF CONVECTION ACROSS WESTERN WISCONSIN THAT SEEM TO DEVELOP ALONG MID LEVEL NOSE OF WARMER AIR BUT SEEMS UNLIKELY THESE WOULD UPSCALE INTO ANYTHING OF SIGNIFICANCE. MESOSCALE MODELS AND SHORT TERM MODELS CONTINUE TO CHANGE NEARLY AS QUICKLY AS RADAR IMAGERY WHICH HURTS ANY CONFIDENCE IN THIS FORECAST. WITH BASIC UPPER AIR PATTERN CHANGING LITTLE...HAVE BEEN TRYING TO TIME THINGS BASED ON BEST SIGNALS OF MOISTURE TRANSPORT. THIS TENDS TO INCREASE ACROSS OUR AREA NEXT 48 HOURS SO EXPECT GRADUAL TREND IN CONVECTIVE SYSTEM DEVELOPMENT ZONE FROM DAKOTAS AND WESTERN MINNESOTA CLOSER TO UPPER MISSISSIPPI RIVER AREA GOING INTO WEEKEND. THIS SHOULD BOOST RAIN THREAT AS WELL...BUT EXACTLY WHEN IS DIFFICULT. PLENTY OF CAPE TO WORK WITH ALTHOUGH DEEPER SHEAR DOES REMAIN FURTHER NORTHWEST...CLOSER TO DYNAMICS. COULD SEE A BREAK IN ACTION LATER TODAY BEFORE ADDITIONAL DEVELOPMENT TAKES PLACE AROUND RIDGE HEADING INTO FRIDAY NIGHT. SAME PATTERN COULD KEEP GOING INTO SUNDAY NIGHT. REPEAT ROUNDS OF CONVECTION COULD ALSO LEAD TO PROBLEMATIC FLOOD THREAT BUT GIVEN UNCERTAINTY OF TRACKS OF THESE SYSTEMS...WILL HAVE TO MONITOR SHORT TERM CONDITIONS FOR ANY SPECIFIC FOCUS AREAS. TEMPERATURES SHOULD REMAIN FAIRLY PERSISTENT FROM DAY TO DAY WITH SUBTLE CHANGES DEPENDING ON HOW MUCH CLOUD DEBRIS IMPACTS HIGHS. DID DROP HIGHS TODAY NORTH AND EAST OF LA CROSSE WHERE CONFIDENCE IN CLOUD SHIELD INTO AFTERNOON IS HIGHEST. WARMEST LOW LEVEL TEMPERATURES COME IN OVER WEEKEND SO DID BOOST HIGHS A FEW DEGRESS. IN ADDITION...DEW POINTS DID NOT RESPOND AS QUICKLY AS EXPECTED ON THURSDAY...PERHAPS DUE TO RECENT DRY WEATHER...SOURCE REGION OF AIRMASS...AND IMMATURE CROPS. SCALE BACK CLIMB OF DEW POINTS ANOTHER 24 HOURS BUT OVER TIME AS MORE SOUTHWEST FLOW DEVELOPS...EXPECT THE LOWER 70 DEGREE DEW POINTS TO ADVECT INTO AREA WITH MUGGY CONDITIONS BEFORE WEEKEND ENDS. THIS COULD BOOST HEAT INDEX VALUES INTO 95 TO 100 DEGREES AT PEAK HEATING DURING MID TO LATE AFTERNOONS. .LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY) ISSUED AT 214 AM CDT FRI JUN 21 2013 LATER FORECAST PERIODS WILL INVOLVE PATTERN SHIFT AS HEIGHTS RISE IN THE WESTERN CONUS. UPPER LOW OVER NORTHWEST...OR ROUNDS OF SHORT WAVE ENERGY...WILL EVENTUALLY SHIFT ALONG NORTHERN TIER OF STATES OR FAR SOUTHERN CANADA AS NORTHWEST FLOW DEVELOPS INTO WESTERN GREAT LAKES. AS RIDGE AHEAD OF TROUGH BREAKS DOWN...COULD SEE BOUNDARY EVENTUALLY SHIFT SOUTH THROUGH AREA WITH EVEN MORE CHANCES OF CONVECTION WELL INTO EARLY NEXT WEEK. EXPECT COOLING TREND IN THIS SCENARIO AS WELL BUT COULD BE MORE GRADUAL THAN A SHARP COLD FRONT. MEDIUM RANGE GUIDANCE SUGGESTS SHORT WAVE TROUGH COULD DROP THROUGH IN DEVELOPING NORTHWEST FLOW LATE WEDNESDAY INTO THURSDAY MORNING COULD SPARK YET MORE RAIN SHOWERS BEFORE DRIER...NORTHWEST REGIME SETS UP AS WESTERN MEAN RIDGE BUILDS TO CLOSE OUT THE MONTH. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1138 PM CDT THU JUN 20 2013 COMPLEX OF STORMS OVER NORTHWEST MINNESOTA INTO EASTERN NORTH DAKOTA HAS YET TO FORM INTO A LINE AND START MOVING MOVING EAST AS EARLIER DEPICTED BY SEVERAL MODELS. THE 21.02Z HRRR NOW SUGGESTS THAT THIS COMPLEX OF STORMS WILL NEVER GET HERE BUT RATHER STAY NORTH OF THE WARM FRONT THAT EXTENDS ACROSS CENTRAL MINNESOTA INTO NORTHERN WISCONSIN. RATHER...ADDITIONAL DEVELOPMENT IS EXPECTED TO OCCUR SOUTH OF THE BOUNDARY IN THE LOW LEVEL JET AND MOISTURE TRANSPORT AXIS OVER SOUTHERN MINNESOTA INTO NORTHERN IOWA. SOME INDICATIONS THAT THIS IS OCCURRING WITH RECENT DEVELOPMENT OVER SOUTHERN MINNESOTA. THE HRRR THEN CONTINUES TO EXPAND THIS THROUGH THE NIGHT AND BRINGS IT INTO THE AREA LATE. HAVE THUS CONTINUED THE TRENDS OF THE PREVIOUS FORECASTS BUT PUSHED THE TIMING BACK JUST A LITTLE. COULD STILL SEE SOME GUSTY WINDS AND MVFR VISIBILITY RESTRICTIONS SO MAINTAINED THOSE TRENDS AS WELL. STILL EXPECTING THE ACTIVITY TO CLEAR THE AREA BY THE MIDDLE OF FRIDAY MORNING WITH LITTLE CHANCE OF ANYTHING AFTER THAT FOR THE REMAINDER OF THE PERIOD WITH THE NEXT ROUND OF STORMS REMAINING WELL OFF TO THE WEST THROUGH 22.06Z. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...SHEA LONG TERM....SHEA AVIATION...04
Hazardous weather outlook, Jun 21, 3:22 AM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 322 AM CDT FRI JUN 21 2013 MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-221100- ADAMS-BUFFALO-CLARK-DODGE-FILLMORE-HOUSTON-JACKSON-JUNEAU-LA CROSSE- MONROE-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINONA- 322 AM CDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA AND WEST CENTRAL INTO NORTH CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF THUNDERSTORMS WILL IMPACT THE AREA EARLY THIS MORNING. THESE STORMS WILL BRING A HEAVY RAIN RISK...IN ADDITION TO GUSTY WINDS...A THREAT FOR HAIL AND LIGHTNING. A FEW STORMS COULD PROMPT SOME WARNINGS...ESPECIALLY NORTH OF INTERSTATE 90. AFTER THESE STORMS MOVE OUT OF THE AREA LATER THIS MORNING... THERE COULD BE A BREAK IN THE WEATHER...BUT ADDITIONAL DEVELOPMENT IS EXPECTED BACK TO THE WEST EITHER LATE THIS AFTERNOON OR TONIGHT. THIS COULD TURN INTO ANOTHER THUNDERSTORM COMPLEX WITH HEAVY RAIN AND OTHER SEVERE WEATHER RISKS. IN ADDITION...ANOTHER WARM DAY IS ON TAP WITH MUGGY CONDITIONS DEVELOPING. HEAT INDEX VALUES COULD CLIMB INTO THE LOWER TO MID 90S. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EXPECT PERIODS OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN AND GUSTY WINDS AT TIMES WELL INTO NEXT WEEK. DUE TO UNCERTAINTY IN TIMING AND LOCATION...FORECAST DETAIL WILL BE ADDED AS EACH ROUND OF STORMS GETS CLOSER. AFTERNOON HEAT INDICES IN THE 90S ARE LIKELY EACH DAY. AS THE HEAT INDICES INCREASE...SO DOES THE CONCERN FOR HEAT-RELATED ISSUES. .SPOTTER INFORMATION STATEMENT... WIND GUST REPORTS AND RAINFALL MAY BE NEEDED THIS MORNING FROM AVAILABLE SPOTTERS. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME THROUGH EARLY NEXT WEEK. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS CURRENTLY SCHEDULED. IAZ008>011-018-019-029-030-WIZ054-055-061-221100- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD- MITCHELL-RICHLAND-WINNESHIEK- 322 AM CDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE THIS MORNING BUT THEY SHOULD BE LIMITED TO BRIEF HEAVY RAIN AND LIGHTNING. THE THREAT FOR WIND GUSTS AND POSSIBLE SEVERE WEATHER IS EXPECTED TO STAY CLOSER OR NORTH OF INTERSTATE 90. AFTER THESE STORMS MOVE OUT OF THE AREA LATER THIS MORNING... THERE COULD BE A BREAK IN THE WEATHER...BUT ADDITIONAL DEVELOPMENT IS EXPECTED BACK TO THE WEST EITHER LATE THIS AFTERNOON OR TONIGHT. THIS COULD TURN INTO ANOTHER THUNDERSTORM COMPLEX WITH HEAVY RAIN AND OTHER SEVERE WEATHER RISKS. IN ADDITION...ANOTHER WARM DAY IS ON TAP WITH MUGGY CONDITIONS DEVELOPING. HEAT INDEX VALUES COULD CLIMB INTO THE LOWER TO MID 90S. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EXPECT PERIODS OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN AND GUSTY WINDS AT TIMES WELL INTO NEXT WEEK. DUE TO UNCERTAINTY IN TIMING AND LOCATION...FORECAST DETAIL WILL BE ADDED AS EACH ROUND OF STORMS GETS CLOSER. AFTERNOON HEAT INDICES IN THE 90S ARE LIKELY EACH DAY. AS THE HEAT INDICES INCREASE...SO DOES THE CONCERN FOR HEAT-RELATED ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS MORNING...BUT COULD BE NEEDED TONIGHT OR FROM TIME TO TIME THROUGH EARLY NEXT WEEK. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS CURRENTLY SCHEDULED. SHEA
In the hours before
Special weather statement, Jun 21, 3:34 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 334 AM CDT FRI JUN 21 2013 IAZ008-009-018-019-210930- CHICKASAW-FLOYD-HOWARD-MITCHELL- 334 AM CDT FRI JUN 21 2013 AT 330 AM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HOWARDVILLE...MOVING EAST AT 40 MPH. WIND GUSTS OF 40 TO 50 MPH AND DIME SIZE HAIL MAY ACCOMPANY THIS STRONG THUNDERSTORM. LOCATIONS THAT MAY BE AFFECTED INCLUDE... COUNTY ROADS 17 AND T 72...COUNTY B 17 AND BELL AVENUE...DEERFIELD... ELMA...LYLAHS MARSH COUNTY PARK AND SARATOGA. WETENKAMP
Special weather statement, Jun 21, 3:53 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 353 AM CDT FRI JUN 21 2013 IAZ008-MNZ079-086>088-094-095-211045- DODGE-FILLMORE-MITCHELL-MOWER-OLMSTED-WABASHA-WINONA- 353 AM CDT FRI JUN 21 2013 ...STRONG THUNDERSTORMS APPROACHING WILL PRODUCE GUSTY WINDS... A LINE OF THUNDERSTORMS APPROACHING SOUTHERN MINNESOTA EARLY THIS MORNING WILL LIKELY PRODUCE WIND GUSTS OF 30 TO 40 MPH BETWEEN 5 AND 8 AM. THE WIND COULD REMAIN STRONG FOR A LONGER THAN NORMAL TIME FRAME...EVEN AFTER THE BRUNT OF THE HEAVIEST RAIN PASSES BY. THESE WIND GUSTS COULD BLOW AROUND OUTDOOR FURNITURE AND OTHER LIGHT OBJECTS. SMALL BRANCHES MAY ALSO FALL. SHEA
Special weather statement, Jun 21, 3:54 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 354 AM CDT FRI JUN 21 2013 MNZ079-WIZ032-211000- BUFFALO-WABASHA- 354 AM CDT FRI JUN 21 2013 AT 352 AM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MISHA MOKWA...MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL MAY ACCOMPANY THIS STRONG THUNDERSTORM. LOCATIONS IMPACTED INCLUDE... THE BIG SWAMP AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM FRIDAY MORNING FOR SOUTHEAST MINNESOTA AND NORTHWESTERN WISCONSIN. BE ALERT FOR STORMS THAT MAY PRODUCE LARGE HAIL. MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED. WETENKAMP
Special weather statement, Jun 21, 4:01 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 401 AM CDT FRI JUN 21 2013 MNZ079-WIZ032-033-211100- BUFFALO-TREMPEALEAU-WABASHA- 401 AM CDT FRI JUN 21 2013 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING BUFFALO...TREMPEALEAU AND WABASHA COUNTIES... AT 357 AM...DOPPLER RADAR INDICATED STRONG TO SEVERE THUNDERSTORMS STRETCHING FROM OSCEOLA TO COTTAGE GROVE TO NORTHFIELD...MOVING SOUTHEAST AT 35 MPH. WIND GUSTS UP TO 60 MPH MAY ACCOMPANY THESE THUNDERSTORMS. SEVERE WEATHER HAS BEEN REPORTED WITH THESE STORMS. WARNINGS MAY BE NEEDED AS THESE STORMS GET CLOSER LOCATIONS THAT MAY BE AFFECTED INCLUDE... LAKE CITY...WABASHA...ALMA...KELLOGG AND MODENA. PREPARE NOW FOR POSSIBLE STRONG TO DAMAGING THUNDERSTORM WIND GUSTS. MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED. WETENKAMP
Special weather statement, Jun 21, 4:52 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 452 AM CDT FRI JUN 21 2013 MNZ079-086>088-094-WIZ017-029-032>034-211045- BUFFALO-CLARK-DODGE-JACKSON-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-WABASHA- WINONA- 452 AM CDT FRI JUN 21 2013 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING THE AREA... A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED FROM THE EAU CLAIRE WISCONSIN AREA DOWN INTO SOUTH CENTRAL MINNESOTA EARLY THIS MORNING. IT HAS BEEN PRODUCING WIND GUSTS UP TO 60 MPH ALONG WITH OCCASIONAL HAIL...HEAVY RAIN AND FREQUENT LIGHTNING. THESE STORMS CONTINUE TO MOVE TO THE EAST AND SOUTHEAST. A FEW SEVERE THUNDERSTORM WARNINGS ARE POSSIBLE THIS MORNING. OTHERWISE EXPECT WIND GUSTS OF 40 TO 50 MPH AND FREQUENT DANGEROUS LIGHTNING FOR THE NEXT SEVERAL HOURS. HEAVY RAIN COULD LEAD TO SHORT TERM FLOODING OR PONDING OF WATER AS WELL. SHEA
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:36 AM CDT | Areal Flood Advisory | ARX | La Crosse | 54 min |
| Jun 21, 7:11 AM CDT | Flash Flood Warning | ARX | Crawford | 4 hr |
| Jun 21, 7:37 AM CDT | Areal Flood Advisory | ARX | La Crosse | 3 hr |
| Jun 21, 7:38 AM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant, Richland | 52 min |
| Jun 21, 8:03 AM CDT | Severe Thunderstorm Warning | ARX | Grant | 42 min |
| Jun 21, 8:17 AM CDT | Areal Flood Advisory | ARX | Grant | 2 hr |
| Jun 21, 8:31 AM CDT | Flash Flood Warning | ARX | Grant | 3 hr |
| Jun 21, 10:26 AM CDT | River Flood Warning | ARX | Jackson | 3 days |
| Jun 21, 10:26 AM CDT | River Flood Warning | ARX | La Crosse, Trempealeau | 5 days |
| Jun 21, 10:26 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 47 hr |
| Jun 21, 2:23 PM CDT | Flash Flood Watch | ARX | Adams, Buffalo, Clark, Crawford, Grant, Jackson and 7 more | 22 hr |
| Jun 21, 2:48 PM CDT | River Flood Warning | ARX | Crawford | 7 days |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.